Aleve PM Pain Reliever, Nighttime Sleep-Aid, Caplets, 20 ea | OTC Shoppe Express

Click on picture to view larger

Aleve PM Pain Reliever, Nighttime Sleep-Aid, Caplets, 20 ea

Sleep Aid Plus Pain Reliever Aleve Naproxen Sodium, 220 mg (NSAID)/Diphenhydramine HCl, 25 mg Pain reliever/nighttime sleep-aid 80 caplets Each caplet contains: Sodium 20 mg Suggested Use Do not take...

12 in stock

Regular price $10.79
  • Sleep Aid Plus Pain Reliever Aleve
  • Naproxen Sodium, 220 mg (NSAID)/Diphenhydramine HCl, 25 mg
  • Pain reliever/nighttime sleep-aid
  • 80 caplets
  • Each caplet contains: Sodium 20 mg

Suggested Use

  • Do not take more than directed
  • Drink a full glass of water with each dose
  • Adults and children 12 years and over: take 2 caplets at bedtime
  • Do not take more than 2 caplets in 24 hours
  • If taken with food, this product may take longer to work
  • Read all warnings and directions before use
  • Keep outer carton

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 325866553065
Weight: 6.47 oz
OSE: 4963757-01-540-2020410-2579845
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.